# SDR SWAA2021110133827

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EVACUATION PATH SIGN OVER WING BOTH SIDE ; 2021-436281 / [01] APPLIED PAINT EVACUATION PATH SIGN OVER WING BOTH SIDE IAW B737-700 AMM 51-21-97-370-802; [02] STEP 1 COMPLETE
